# SDR RAIA201202160006

- Difficulty date: February 16, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 31,118 hours, 28,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEASE RETURN INSPECTION MAINTENANCE FOUND THE PASSENGER DOOR U-SHAPES CORRODED.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR U-SHAPES.
